• 杨云雁

    教授、理学博士、博士生导师

    主要研究方向:偏微分方程与几何分析

    办公室:信息楼329 8250-0689
  • 教育经历

    1991年9月至1998年6月,安徽大学数学系应用数学专业,学士,硕士
    1998年9月至2001年6月,中科院数学所,博士

  • 工作经历

    2001年7月-2003年6月 北京大学数学科学学院 博士后
    2003年7月至今 中国人民大学信息学院

  • 科研成果

    MR3665801 Grigor'yan, Alexander; Lin, Yong; Yang, YunYan Existence of positive solutions to some nonlinear equations on locally finite graphs. Sci. China Math. 60 (2017), no. 7, 1311–1324.

    MR3665046 Yang, Yunyan; Zhu, Xiaobao A remark on a result of Ding-Jost-Li-Wang. Proc. Amer. Math. Soc. 145 (2017), no. 9, 3953–3959.

    MR3625168 Lin, Yong; Liu, Shuang; Yang, Yunyan A gradient estimate for positive functions on graphs. J. Geom. Anal. 27 (2017), no. 2, 1667–1679.

    MR3614172 Yang, Yunyan; Zhu, Xiaobao Blow-up analysis concerning singular Trudinger-Moser inequalities in dimension two. J. Funct. Anal. 272 (2017), no. 8, 3347–3374.

    MR3557402 Lin, Yong; Liu, Shuang; Yang, Yun Yan Global gradient estimate on graph and its applications. Acta Math. Sin. (Engl. Ser.) 32 (2016), no. 11, 1350–1356.

    MR3544945 Yang, Yunyan A Trudinger-Moser inequality on a compact Riemannian surface involving Gaussian curvature. J. Geom. Anal. 26 (2016), no. 4, 2893–2913.

    MR3542963 Grigor'yan, Alexander; Lin, Yong; Yang, Yunyan Yamabe type equations on graphs. J. Differential Equations 261 (2016), no. 9, 4924–4943.

    MR3523107 Grigor'yan, Alexander; Lin, Yong; Yang, Yunyan Kazdan-Warner equation on graph. Calc. Var. Partial Differential Equations 55 (2016), no. 4, Art. 92, 13 pp.

    MR3454022 Yang, Yunyan; Zhu, Xiaobao An improved Hardy-Trudinger-Moser inequality. Ann. Global Anal. Geom. 49 (2016), no. 1, 23–41.

    MR3347484 Yang, Yunyan Quantization for an elliptic equation with critical exponential growth on compact Riemannian surface without boundary. Calc. Var. Partial Differential Equations 53 (2015), no. 3-4, 901–941.

    MR3317632 Yang, Yunyan Extremal functions for Trudinger-Moser inequalities of Adimurthi-Druet type in dimension two. J. Differential Equations 258 (2015), no. 9, 3161–3193.

 

邮编:100872

电话:010-62515886

传真:010-62513316

E-mail:mathruc@ruc.edu.cn

地址:北京市海淀区中关村大街59号中国人民大学信息楼

数学学院公众号

版权所有 中国人民大学数学学院 升星提供技术服务